Advertisement

Ukrainian Mathematical Journal

, Volume 27, Issue 1, pp 47–51 | Cite as

The metric theory of the Ostrogradskii algorithm

  • K. G. Valeev
  • E. D. Zlebov
Brief Communications

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    E. Ya. Remez, “Alternative series related to two Ostrogradskii algorithms for approximation of irrational numbers,” Usp. Matem. Nauk,6, No. 5 (1951).Google Scholar
  2. 2.
    A. Ya. Khinchin, Chain Fractions [in Russian], Fizmatgiz, Moscow (1961).Google Scholar
  3. 3.
    I. Z. Shtokalo, Operational Calculus [in Russian], Naukova Dumka, Kiev (1972).Google Scholar

Copyright information

© Plenum Publishing Corporation 1975

Authors and Affiliations

  • K. G. Valeev
    • 1
  • E. D. Zlebov
    • 1
  1. 1.Kiev Institute of Civil Aviation EngineersUSSR

Personalised recommendations